Translator Disclaimer
september 2017 A remark on the Chow ring of some hyperkähler fourfolds
Robert Laterveer
Bull. Belg. Math. Soc. Simon Stevin 24(3): 447-455 (september 2017). DOI: 10.36045/bbms/1506477693

Abstract

Let $X$ be a hyperkähler variety. Voisin has conjectured that the classes of Lagrangian constant cycle subvarieties in the Chow ring of $X$ should lie in a subring injecting into cohomology. We study this conjecture for the Fano variety of lines on a very general cubic fourfold.

Citation

Download Citation

Robert Laterveer. "A remark on the Chow ring of some hyperkähler fourfolds." Bull. Belg. Math. Soc. Simon Stevin 24 (3) 447 - 455, september 2017. https://doi.org/10.36045/bbms/1506477693

Information

Published: september 2017
First available in Project Euclid: 27 September 2017

zbMATH: 06803442
MathSciNet: MR3706813
Digital Object Identifier: 10.36045/bbms/1506477693

Subjects:
Primary: 14C15, 14C25, 14C30

Rights: Copyright © 2017 The Belgian Mathematical Society

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 3 • september 2017
Back to Top